{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,20]],"date-time":"2026-09-20T07:54:15Z","timestamp":1789890855785,"version":"4.0.1"},"reference-count":15,"publisher":"Springer Science and Business Media LLC","issue":"10","license":[{"start":{"date-parts":[[2006,10,1]],"date-time":"2006-10-01T00:00:00Z","timestamp":1159660800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pediatr"],"published-print":{"date-parts":[[2006,10]]},"DOI":"10.1007\/bf02859276","type":"journal-article","created":{"date-parts":[[2008,3,11]],"date-time":"2008-03-11T11:41:22Z","timestamp":1205235682000},"page":"871-875","source":"Crossref","is-referenced-by-count":20,"title":["Fulminant hepatic failure and paracetamol overuse with therapeutic intent in febrile children"],"prefix":"10.1007","volume":"73","author":[{"given":"S. Sri","family":"Ranganathan","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M. G.","family":"Sathiadas","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"S.","family":"Sumanasena","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M.","family":"Fernandopulle","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"S. P.","family":"Lamabadusuriya","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"B. M. R.","family":"Fernandopulle","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"BF02859276_CR1","doi-asserted-by":"crossref","first-page":"135","DOI":"10.1097\/00045391-200007020-00010","volume":"7","author":"N Cranswick","year":"2000","unstructured":"Cranswick N, Coghlan D. Paracetamol efficacy and safety in children: the first 40 years.Am J of Ther 2000;7:135\u2013141.","journal-title":"Am J of Ther"},{"key":"BF02859276_CR2","doi-asserted-by":"crossref","first-page":"284","DOI":"10.1002\/cpt1976193284","volume":"19","author":"RP Miller","year":"1976","unstructured":"Miller RP, Roberts RJ, Fisher LJ. Kinetics of acetaminophen elimination in newborns, children and adults.Clin Pharmacol Ther 1976;19:284\u2013294.","journal-title":"Clin Pharmacol Ther"},{"key":"BF02859276_CR3","first-page":"391","volume":"7","author":"KV Blake","year":"1988","unstructured":"Blake KV, Bailey D, Zientek GMet al. Death of a child associated with multiple overdoses of acetaminophen.Clin Pharm 1988;7:391\u2013397","journal-title":"Clin Pharm"},{"key":"BF02859276_CR4","doi-asserted-by":"crossref","first-page":"300","DOI":"10.1016\/S0022-3476(97)70359-7","volume":"130","author":"T Rivera-Penera","year":"1997","unstructured":"Rivera-Penera T, Gugig R, Davis Jet al. Outcome of acetaminophen overdose in pediatric patients and factors contributing to hepatotoxicity.J Pediatr 1997;130:300\u2013304.","journal-title":"J Pediatr"},{"key":"BF02859276_CR5","doi-asserted-by":"crossref","first-page":"43","DOI":"10.1097\/00006565-199902000-00013","volume":"15","author":"J Pershad","year":"1999","unstructured":"Pershad J, Nichols M, King W. \u2018The silent killer\u2019: chronic acetaminophen toxicity in a toddler.Pediatr Emerg Care 1999; 15:43\u201346.","journal-title":"Pediatr Emerg Care"},{"key":"BF02859276_CR6","doi-asserted-by":"crossref","first-page":"463","DOI":"10.1046\/j.1460-9592.1999.00423.x","volume":"9","author":"NS Morton","year":"1999","unstructured":"Morton NS, Arana A. Paracetamol-induced fulminant hepatic failure in a child after 5 days of therapeutic doses.Pediatr Anaesth 1999;9:463\u2013465.","journal-title":"Pediatr Anaesth"},{"key":"BF02859276_CR7","doi-asserted-by":"crossref","first-page":"22","DOI":"10.1016\/S0022-3476(98)70479-2","volume":"132","author":"JE Heubi","year":"1998","unstructured":"Heubi JE, Barbacci MB, Zimmerman HJ. Therapeutic misadventures with acetaminophen: hepatoxicity after multiple doses in children.J Pediatr 1998;132:22\u201327.","journal-title":"J Pediatr"},{"key":"BF02859276_CR8","doi-asserted-by":"crossref","first-page":"472","DOI":"10.5694\/j.1326-5377.1999.tb123750.x","volume":"171","author":"FK Miles","year":"1999","unstructured":"Miles FK, Kamath R, Dorney SFet al. Accidental paracetamol overdosing and fulminant hepatic failure in children.Med J Aust 1999;171:472\u2013475.","journal-title":"Med J Aust"},{"key":"BF02859276_CR9","doi-asserted-by":"crossref","first-page":"567","DOI":"10.1111\/j.1365-2796.1992.tb00976.x","volume":"231","author":"LS Eriksson","year":"1992","unstructured":"Eriksson LS, Broome U, Kalin Met al. Hepatotoxicity due to repeated intake of low doses of paracetamol.J Intern Med 1992; 231:567\u2013570.","journal-title":"J Intern Med"},{"key":"BF02859276_CR10","doi-asserted-by":"crossref","first-page":"822","DOI":"10.1097\/00005176-198609000-00028","volume":"5","author":"DW Smith","year":"1986","unstructured":"Smith DW, Isakson G, Frankel LRet al. Hepatic failure following ingestion of multiple doses of acetaminophen in a young child.J Pediatr Gastroenterol Nutr 1986;5:822\u2013825.","journal-title":"J Pediatr Gastroenterol Nutr"},{"issue":"2","key":"BF02859276_CR11","doi-asserted-by":"crossref","first-page":"72","DOI":"10.4038\/cmj.v46i2.6502","volume":"46","author":"SS Ranganathan","year":"2001","unstructured":"Ranganathan SS, Fernandopulle BM, de Silva MV, Fernandopulle M. Fulminant hepatic failure in a child following paracetamol overdosing.Ceylon Med J 2001;46(2): 72\u201373","journal-title":"Ceylon Med J"},{"key":"BF02859276_CR12","volume-title":"Liver disorders in childhood","author":"AP Mowat","year":"1994","unstructured":"Mowat AP,Liver disorders in childhood. 3rd ed. United Kingdom: Butterworth-Heinemann; 1994","edition":"3rd ed."},{"key":"BF02859276_CR13","volume-title":"Medicines for Children","author":"Royal College of Paediatrics and Child Health","year":"1999","unstructured":"Royal College of Paediatrics and Child Health.Medicines for Children. London: RCPCH Publications Ltd; 1999"},{"key":"BF02859276_CR14","doi-asserted-by":"crossref","first-page":"871","DOI":"10.1542\/peds.55.6.871","volume":"55","author":"BH Rumack","year":"1975","unstructured":"Rumack BH, Matthews H. Acetaminophen poisoning and toxicity.Pediatrics 1975;55:871\u2013876.","journal-title":"Pediatrics"},{"key":"BF02859276_CR15","unstructured":"Fernandopulle BMR, Nirmalie MI. Survey of prescribing patterns of paediatric preparations.Proceedings of the Sri Lankan Medical Association 115 th Anniversary Academic sessions; 21\u201324 March 2002."}],"container-title":["The Indian Journal of Pediatrics"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/BF02859276.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/BF02859276\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/BF02859276","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,23]],"date-time":"2024-02-23T15:16:48Z","timestamp":1708701408000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/BF02859276"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2006,10]]},"references-count":15,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2006,10]]}},"alternative-id":["BF02859276"],"URL":"https:\/\/doi.org\/10.1007\/bf02859276","relation":{},"ISSN":["0019-5456","0973-7693"],"issn-type":[{"value":"0019-5456","type":"print"},{"value":"0973-7693","type":"electronic"}],"subject":[],"published":{"date-parts":[[2006,10]]}}}